Anonymous #1
#1
Report Thread starter 2 years ago
#1
I’m 18 and began taking Cerazette about three weeks ago, a week after I had sex for the first time. When my boyfriend and I had sex, we used a condom. He came inside but kept the condom on. I was also on the third day of my period when we had sex.
I began taking Cerazette the next Friday, and the Saturday and Sunday after, I began to get brown discharge, even though I already had my period the week before, and with it I had very slight cramps which made me feel that it was implantation bleeding.
I’ve also started having loads of symptoms that make me feel like I’m pregnant. Along with the brown spotting that comes and goes, I’m getting white vaginal discharge, swollen boobs, bloated stomach, increased hunger and cravings, needing to pee a lot more than usual, tiredness (I am working full time though so this could contribute to that), a metal taste in my mouth (this started the day before I started taking Cerazette but I also had a really sore throat with it so I think it’s from that and the taste has stopped now), back pain, and today I got white spots in my vision and a really bad headache.
I’m absolutely terrified that these are symptoms of pregnancy and it’s making me sick with worry. Please can anyone tell me what they think? Am I pregnant or are these symptoms from the Cerazette?
0
reply
Anonymous #2
#2
Report 2 years ago
#2
I have never taken the cerazette, but the symptoms you describe are ones that can be caused by the pill. However, it's probably best to do a pregnancy test if you are worried - if you are pregnant, the pregnancy test would be positive by now as it's been 4 weeks since you had sex.
0
reply
JTfoxlove
Badges: 12
Rep:
?
#3
Report 2 years ago
#3
So the sex that you describe sounds safe - so it's unlikely that you are pregnant.

When you first start taking 'the pill' it can serious impact your body. From what you've described its far more likely that what you are feeling is a result of the pill.

Take a pregnancy test if your concerned and talk to your doctor.

If your a bit spooked about pregnancy you may want to continue to use condoms in addition to being on the pill. Always worth noting that the pill provides no protection from STIs.
0
reply
Unknown1999x
Badges: 6
Rep:
?
#4
Report 2 years ago
#4
I was on this pill, and got all of the above symptoms. I tested as I thought that I was pregnant, however; I was not. I would always test if you feel like you are, but I highly doubt that currently, with the methods that you are using, that you are pregnant. The sore boobs will go away with time, the discharge could be your body trying to get rid of old blood, I get it before and after my period.

If you are 100% concerned, take a test. Good luck!
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Current uni students - are you thinking of dropping out of university?

Yes, I'm seriously considering dropping out (191)
14.29%
I'm not sure (59)
4.41%
No, I'm going to stick it out for now (393)
29.39%
I have already dropped out (37)
2.77%
I'm not a current university student (657)
49.14%

Watched Threads

View All